# SDR GLBA20110304K

- Difficulty date: March 4, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE UPPER SKIN CRACKED AROUND (7) FASTENERS AT FS 273 BETWEEN STRINGER 1 AND 2R, CRACKS RANGE FROM .4" TO .2" IN LENGTH. SOME FOUND WITH EDDY CURRENT. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS  IAW EO 11-1900-53-016. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
